| Model Number |
SC-2316-50E |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
07/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the leads migrated which was confirmed with imaging.The patient was experiencing bleeding was due to his high ibuprofen intake leading up to trial date.The patient was doing well, and explanted devices were not return.
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event:
model number/catalog number: sc-2316-50e.Serial number: (b)(6).Batch/lot number: 7331400.Model/catalog description: infinion 16 trial lead kit 50 cm.Unique identifier (udi) #: (b)(4).